Have red itchy bumps that turned into a patchy red
Eczematous rash, topical steroid, antihistaminic, moisturizing lotion
Welcome to ask a doctor service
I have gone through your query and reviewed the attached photographs.
It seems to be eczematous rash.
I would recommend you to apply topical steroid like clobetasol propionate cream diluted in a moisturizing lotion in the ratio of 1:3 on the affected areas twice daily and take antihistaminic like tablet cetrizine 10 mg once or twice daily depending on the intensity of itching.
Steroidal preparations are prescription drugs and you need to see the doctor in person to get them.
I hope to have answered your query and would be happy to answer any further queries.
Eczematous rash, could be allergic, drug related or without any cause
It seems to be an eczematous rash which can be allergic in nature, associated with drugs and can occur without any cause.
It will respond to topical steroids and antihistaminics.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What are the symptoms of scabies?
- Suggest treatment for superficial folliculitis on inner thigh
- Suggest treatment for graying of hair and hair loss
- What causes red colored lesion on the hips?
- Suggest treatment for dry lips
- Suggest treatment for recurrent acne
- Suggest treatment for itching in the armpits
- What causes tiny skin tags in neck area?
- How to get rid of body lice?
- Suggest treatment for itching on neck, hands and legs